# SDR DXTA2022081668140

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500273
- Aircraft time: 5,646 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Condition: Defective
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WHEN EMER LT SWITCH IS MOVED FROM THE OFF TO THE ARM POSITION, FOR ENGINE START, LIGHTS REMAIN ILLUMINATED FOR ABOUT 5 MINUTES BEFORE EXTINGUISHING.//CORRECTIVE ACTION//REMOVED THE FAILED FWD EMERGENCY BATTERY AND INSTALLED A NEW EMERGENCY BATTERY REF PHENOM 300 AMM 33-52-01. REMOVED THE FAILED AFT EMERGENCYBATTERY AND INSTALLED A NEW EMERGENCY BATTERY REF PHENOM 300 AMM 33-52-01. EMER LIGHTS OPS CHECK GOOD REF PHENOM 300 AMM 33-52-00.
